MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 6; SEE H10

EXACTECH, INC. TRULIANT PS CEM FEM PS CEM LEFT SZ 6; SEE H10
Model Number 02-022-35-6009
Medical Device Problem Codes Insufficient Device Problem Information (3190); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty (b)(6) 2019 and then approximately 3 years, 6 months later experienced a revision surgery on (b)(6)2022.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: 5117448 02-020-11-0260 - truliant ps cem fem ps cem left sz 6.H6.Investigation results: the truliant device with serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient's condition and revision surgery as related to the devices cannot be conclusively determined, insufficient information.The patient has bilateral knee replacements.These devices are used for treatment not diagnosis.There is no other information available.
 
Event or Problem Description
Revision op report on (b)(6) 2022 postoperative diagnosis: failed left knee secondary to aseptic loosening of the femoral component, arthrofibrosis, and recalled polyethylene insert.Healed midshaft left femur fracture with retained retrograde intramedullary nail.The patient was transferred to the recovery room in stable condition.
 
Additional Manufacturer Narrative
As a result of additional information received, the following fields have been updated: a2, a3, b5, d1, d4, d10, g4, h4, and h6.D10.Concomitants: (b)(6) - truliant ps cem fem ps cem left sz 6 unknown which devices were implanted-left and right devices provided- (b)(6) - truliant tib fit tray cem sz 6f / 5t (b)(6) - advanced patella 35mm 3 peg implant (b)(6) - advanced patella 35mm 3 peg implant h3: investigation results - the reason for the revision is likely the result of a combination of patient conditions and a traumatic injury resulting in pain, stiffness, and mechanical aseptic loosening of the femoral component.Inclusion of the implanted polyethylene in the packaging recall was reported, however, this does not appear to be a factor in the revision as it was documented that no wear was noted on the explanted tibial insert.However, this cannot be confirmed as the devices were not available for evaluation and no images or radiographs were provided.H7 and h9 should be blank.Updated product is not subject to a recall.

Brand Name
TRULIANT PS CEM FEM PS CEM LEFT SZ 6
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
miguel sosa
MDR Report Key17171697
Report Number1038671-2023-01422
Device Sequence Number20621592
Product Code JWH
UDI-Device Identifier10885862314482
UDI-Public10885862314482
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-35-6009
Device Catalogue Number02-020-11-0260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2023
Supplement Date Received by Manufacturer12/27/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale